Detail publikace

Hofmann-Mislove Posets

Originální název

Hofmann-Mislove Posets

Anglický název

Hofmann-Mislove Posets

Jazyk

en

Originální abstrakt

In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove Theorem.

Anglický abstrakt

In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove Theorem.

BibTex


@article{BUT45561,
  author="Martin {Kovár}",
  title="Hofmann-Mislove Posets",
  annote="In this paper we attempt to find and investigate the most general class of posets which satisfy a properly generalized version of the Hofmann-Mislove Theorem.",
  chapter="45561",
  journal="Topology
Proceedings",
  number="2",
  volume="29",
  year="2005",
  month="november",
  pages="539--558",
  type="journal article - other"
}